# SDR DALA2022061004063

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 56,010 hours, 29,177 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - OXYGEN PANEL AT 12ABC WILL NOT STAY CLOSED. CORRECTIVE ACTION: RESET 12ABC O2 MASK DOOR. OK FOR SERVICE. MEL AND PLACARD REMOVED.(6982297)
